# SDR HEEA0011580

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 6210 · Main Rotor Blades
- Part: Spar
- Part number: 7615009100051A
- Condition: Cracked
- Location: M/R Blade
- Part time: 8,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS A CRACK IN THE SPAR AT THE ROOT END.  SCRAPPED BLADE.
